# SDR ASAA0843389

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,808 hours, 19,036 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3639
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 34,808 hours, 19,036 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH WHEN CONFIGURING WITH FLAP 1 AT YAK FLAP INDICATOR STAYED UP AND LED "LED FLAP EXT" LIGHT WAS GREEN.  ACFT DIVERTED TO ANC PER MX AND DISPATCH.  AT ANC SAME CONDITION ALTERNATE FLAP OPERATION DID NOT WORK.  LANDED WITH ZERO T/E FLAPS.  FOUND T/E POSITION C/B OUT.  RESET C/B PER RESET PROCEDURE.  L/E & T/E FLAP OPERATION AND INDICATION OPS CKS NORMAL.  SUSPECT DURING F/O'S SHOULDER HARNESS RELEASE BELT CLIP TRIPPED C/B.
